[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Redness



SNIP>>>>I use IV prep, silhouettes and H insulin.  On the second day I dev a

reddening of the skin just around the edge of the silhouette just in front
of 
where the canula is inserted.  If it were the adhesive or the tape, I would 
think the reddening would be all around the silhouette.  It does not hurt, 
itch nor is the skin broken.  Any ideas?  What are Bards?      
Kathie<<<<<SNIP


Hi Kathie, 
I have been using Sils for several years and always get a slightly red area
just in front of the set above where the canula is inserted.  I change my
site/set every 3 -4 days.  Never have had any problems at all, or soreness
or infections or anything.  I just accept it as part of the process.   As
long as you are not having any problems and your bgs are OK, I'd say go with
it. 
Bonnie
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml